# SDR 08FDEA03469

- Difficulty date: August 18, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340084
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT WING TOP SKIN, AFT OF REAR SPAR, RIB 3-6, AROUND HOLES 118, 119, 120,121 (DRAWING   R571-40141).  REPAIR PERFORMED BY CORROSION BLEND OUT IAW RAS/BAE/1007607/2008 ISS A, APPROVED BY EA 6-5720-123018.
